# SDR IPXA2015101694876

- Difficulty date: October 1, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 16,928 hours, 11,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028102
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-9, SMALL DENT ON INBD FACE OF FRAME AT BS 1260 ABOVE STR 24R. REPAIRED IAW SRM 53-00-07-2R PROCEDURE 6, DETAIL IV.
